# SDR DHL9774022C

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plenum
- Condition: Corroded
- Location: Right Ram Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON UPPER WALL OF RIGHT RAM AIR PLENUM CHAMBER 18 INCHES FROM AFT END.  SHOT PEENED DAMAGED AREA, COLD WORKED FASTENER HOLES, INSTALLED DOUBLER REPAIR PER SRM 57-30-3, 14' BY 4'  AND 11' BY 4.
